Academic Journals Database
Disseminating quality controlled scientific knowledge

On З-Reconstruction Property

ADD TO MY LIST
 
Author(s): Lalit Kumar Vashisht | Geetika Khattar

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 03;
Issue: 03;
Start page: 324;
Date: 2013;
Original page

Keywords: Frames | Banach Frames | Retro Banach Frames | Reconstruction Property

ABSTRACT
Reconstruction property in Banach spaces introduced and studied by Casazza and Christensen in [1]. In this paper we introduce reconstruction property in Banach spaces which satisfy -property. A characterization of reconstruction property in Banach spaces which satisfy -property in terms of frames in Banach spaces is obtained. Banach frames associated with reconstruction property are discussed.
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Rapperswil
Tango Rapperswil